# SDR 95ZZZW260

- Difficulty date: February 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N31013
- Make and model: Lkheed 10113851
- Aircraft serial: 193B1035
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 555
- Part time: 36,843 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP-17, FOUND STA 555 UPPER RIB CRACKED O/B SIDE OF STRINGER 18 AND FOUND A .5 INCH CRACK AT STRINGER 19.  INSTALLED NEW SECTION OF UPPER CAP FROM STRING 19 FWD PER DWG NR 1647070.  TOTAL CYCLES 22210.
